# SDR A6WA201543213

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 29,192 hours, 28,113 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION ON TAXI INTO GATE.  INVESTIGATED, NO SMOKE IN LAVATORY.  INSPECTED LAVATORY, CABIN & CARGO BAY, NO EVIDENCE OF SMOKE OR FIRE.  RAN APU & ENGS WITH BOTH PACKS ON, NO SMOKE OR FUMES.  R & R LAVATORY SMOKE DETECTOR IAW AMM 26-16-01.  OPERATIONS CHECKED GOOD.  REMOVED PLACARD & REMOVED MEL.
